Results 1 to 3 of 3
Is this typical of Xanax?? Please help!
  1. #1
    pittspenguin is offline New Member
    Join Date
    May 2011
    Posts
    7

    Default Is this typical of Xanax?? Please help!

    Hey guys Ive been having some other med problems(see post in the Wellbutrin section) and ive took a xanax .5 at 9 last night and then this morning when i woke up and rode to work with my fiance i started feeling kinda weak and shaky so I took another .5 at 10 this morning and started feeling better soon after...now about 6 this evening I started getting that weak/shaky feeling again and I took another .5 about 6:30. Is this a normal reaction when the xanax wears off? is this why some people have trouble getting off of it. I dont want to feel weak and shaky and my anxiety is already high so I was just wondering if this is the xanax wearing off, then how long does that feeling last? (This is the first time ive ever tried xanax) thanks alot guys!

  2. #2
    disabledleo is offline Member
    Join Date
    Oct 2007
    Posts
    373

    Default Pitts not how I react

    I take up to 6 mgs of xanax at bedtime & have been for awhile now & really don't need much more than a half of a 2mg bar thru the day if I stress out over something. I have dropped my nighttime dose down to 3 mgs a night & really haven't seen any difference during the day so what you are feeling might be due to something else. In my opinion I'd get your sugar levels checked because it sounds like to me your sugar is out of whack but I am not a doctor so get in touch with your doctor & tell them what you are going thru & if you haven't had your glucose checked why not get it checked...? Sorry I can't be anymore help

  3. #3
    paindolly is offline New Member
    Join Date
    Jun 2011
    Posts
    2

    Default

    I took Xanax when it first came out. My doctor and I thought it was non-addictive because that was how it was advertised. I was having panic attacks after being in a major car accident and the Xanax initially relieved them. However, after one year I wanted to get off the Xanax. By now the doctor and I knew they were addictive. Even though I only took them as prescribed, when I tried to stop taking them I began to shake by the 12th hour. My doctor and I knew it was dangerous to stop "cold turkey" so I checked into a rehab center. The center's doctor prescribed Valium (how wonderful after Xanax) and a "step-down" prgram of 10 days (time was way too short). Surrounded by >>>>>> and cocaine addicts and alcoholics, I had a horrid withdrawal and was comforted by all of the addicts and alcoholics in the center as I shook uncontrollably and was drenched in sweat for the duration of the 30-day program. The >>>>>> addicts felt sorry for me as they watched me writhe in agony. It took me about 2 years to finally become somewhat human again. Xanax can be Hell In A Pill.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22